# SDR FDEA202109162718

- Difficulty date: September 16, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: S4929148
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

MAIN CARGO COMPT, APPROX. STA 1199 X= -107.25 SEAT TRACK 3" SECTION BLENDED   BEYOND LIMITS, MARKED. REMOVED DAMAGED SECTION OF SEAT TRACK AND  INSTALLED NEW SEAT TRACK SPLICE   AND HAT SPLICES PER SRM 53-00-52, REPAIR-1, FIG.201, DRW# SR10-53-002, SRM 51-33-01.   SRM 51-41-01.    "MAJOR REPAIR"
